Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Squeezing in abdomen. Taking medicines for armour thyroid. Side effect of medicine?

I have been having a squeezing feeling in my abdomen , it feels like a rush up to my throat sometimes. I do take med for reflux ( famotadine 40 mg 2 times day ). I recently was Added 25 mcg of synthroid to my 30mgs of armour thyroid . Was wondering if that has anything to do with it ? I also been having headaches since I started the synthroid . YYYY@YYYY
Asked On : Sun, 17 Feb 2013
Answers:  1 Views:  47
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General Surgeon 's  Response
Apr 2013
It would be more thyroid gland pressing your esophagus then side effects. You should do neck ultrasound do rule this out. Antiacid medicines can be only helpful. These thyroid medicines can cause such symptoms if you take overdose. So try to see blood tests for t3,t4 and change drug dose if necessary.
Wish you good health.
Answered: Thu, 21 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor